Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Richard M. Weiss
Title: Quadrangular algebras
Additional book information: Mathematical Notes, vol. 46, Princeton University Press, 2006, x+131 pp., ISBN 978-0-691-12460-5, US$45.00

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bruck and E. Kleinfeld, The structure of alternative division rings, Proc. Amer. Math. Soc. 2 (1951) 878-890. MR 0045099 (13:526e)
  • 2. E. Kleinfeld, Alternative division rings of characteristic 2, Proc. Nat. Acad. Sci. U.S. 37 (1951) 818-820. MR 0045100 (13:527a)
  • 3. J. Tits, Classification of algebraic semisimple groups, in Algebraic Groups and Discontinuous Subgroups, Boulder, 1965, Proc. Symp. Pure Math. 9, Amer. Math. Soc., 1966, pp. 33-62. MR 0224710 (37:309)
  • 4. J. Tits, Classification of buildings of spherical type and Moufang polygons: a survey, in Coll. Internaz. Teorie Combinatorie, Atti dei Convegni Lincei 17, Rome 1976, pp. 229-246. MR 0444793 (56:3140)
  • 5. J. Tits, Non-existence de certains polygones généralisés, I, II, Inventiones Math. 36 (1976) 275-284; 51 (1979) 267-269. MR 0435248 (55:8208), MR 0530633 (83c:20055)
  • 6. J. Tits, Groupes de Whitehead de groupes algébriques simples sur un corps, Seminaire Bourbaki, 1976-77, no. 505; Lecture Notes in Mathematics 677, Springer-Verlag, 1977.
  • 7. J. Tits, Moufang octagons and Ree groups of type $ ^2F_4$, Amer J. Math. 105 (1983) 539-594. MR 701569 (84m:20048)
  • 8. J. Tits and R. Weiss, Moufang Polygons, Springer-Verlag, 2002. MR 1938841 (2003m:51008)
  • 9. R. Weiss, The nonexistence of certain Moufang polygons, Inventiones Math. 51 (1979) 261-266. MR 530632 (82k:05062)

Review Information:

Reviewer: Mark A. Ronan
Affiliation: University of Illinois at Chicago
Email: ronan@uic.edu
Journal: Bull. Amer. Math. Soc. 45 (2008), 315-319
MSC (2000): Primary 17D99; Secondary 20G15, 51B25
DOI: https://doi.org/10.1090/S0273-0979-07-01162-7
Published electronically: August 8, 2007
Review copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society